RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 170, Number 4, Pages 773–775 (Mi dan32593)  

MATHEMATICS

Joint approximation of a function and its derivatives by algebraic polynomials

V. N. Malozemov

Leningrad State University

Full text: PDF file (233 kB)

Bibliographic databases:
UDC: 517.512.6
Presented: В. И. Смирнов
Received: 02.01.1966

Citation: V. N. Malozemov, “Joint approximation of a function and its derivatives by algebraic polynomials”, Dokl. Akad. Nauk SSSR, 170:4 (1966), 773–775

Citation in format AMSBIB
\Bibitem{Mal66}
\by V.~N.~Malozemov
\paper Joint approximation of a function and its derivatives by algebraic polynomials
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 170
\issue 4
\pages 773--775
\mathnet{http://mi.mathnet.ru/dan32593}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0203311}
\zmath{https://zbmath.org/?q=an:0176.34903}


Linking options:
  • http://mi.mathnet.ru/eng/dan32593
  • http://mi.mathnet.ru/eng/dan/v170/i4/p773

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:28
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019